MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL200SHE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A notification was received regarding a holmium fiber unit which was reported to have broken upon insertion into a ureteroscope.
 
Additional Manufacturer Narrative
No device was returned within the timeframe of this investigation and the identified unit was confirmed by the responsible technician to not be obtainable.It is acknowledged all high energy laser fibers are 100% visually and power performance tested prior to release which confirms the operational capacity of the fibers, including properties such as the bend radius.The root cause of the complaint as reported was determined to be unrelated to the manufacturing capacity of the device, and is likely related to the operation or handling of the unit.It is possible the unit was bent past the approved radius during insertion into the scope which may have resulted in the breakage as reported, without access to the suspect laser fiber a confirmation can not be achieved.No process or material deviations were revealed upon review of the production lot records.No information regarding the scope utilized during the complaint experience was received.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
1105146204
MDR Report Key15529856
Report Number1037955-2022-00047
Device Sequence Number2520029
Product Code GEX
UDI-Device Identifier00810116020737
UDI-Public01008101160207371727042510F1522S
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOL200SHE
Device Lot NumberF1522S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown